| Model Number |
VTICM512.6 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/19/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that a 12.6mm vticm512.6 implantable collamer lens of -6.50/3.5/095 (sphere/cylinder/axis) was implanted into the patient's right eye (od) on (b)(6) 2024.Lens rotation not associated to a low vault is observed.Cause of the event was other with the device not failing as intended.
Additional Manufacturer Narrative
H6: work order search: no similar complaints within associated lots were found (b)(4).